# SDR SWAA2024020547053

- Difficulty date: January 31, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 56,480 hours, 28,904 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Chafed
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR (R-2) GIRT BAR SKIRT RUBBING AGAINST THRESHOLD WHEN OPENING AND CLOSING DOOR.<[01] JOB ACCOMPLISHED ON TTG8Q00R9LWJ.;[02] VERIFIED CORRECTIVE ACTION.
